MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK II REVERSIBLE; REVERSIBLE SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK II REVERSIBLE; REVERSIBLE SHOULDER PROSTHESIS
Model Number 107-4524
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
The patient was revised on (b)(6) 2022 due to fracture.Approximately 4 years and 1 month after the first surgery.The surgeon explanted 2 cortical screws lg 24mm.The surgeon implanted 1 diaphysial plate, 2 locked osteosynthesis screw, 1 standard screw, 2 locking screw.

Brand Name
HUMELOCK II REVERSIBLE
Common Device Name
REVERSIBLE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key13937097
Report Number3009532798-2022-00082
Device Sequence Number4013296
Product Code HSD
UDI-Device Identifier03701037301951
UDI-Public03701037301951
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130759
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/11/2022
Device Model Number107-4524
Device Catalogue Number107-4524
Device Lot NumberL2647
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2022
Initial Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown